# SDR CA021203008

- Difficulty date: December 1, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Boeing 747433
- Aircraft time: 39,815 hours
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Guide
- Part number: 669236
- Condition: Failed
- Location: Connector Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

(CAN) STRONG ELECTRICAL BURNING ODOR IN COCKPIT AFTER EXTERNAL POWER APPLIED. INVESTIGATION REVEALED THAT ONE PHASE OF THE GPU PLUG WAS APPLIED TO THE NEUTRAL WIRE OF THE RECEPTACLE. THIS IS POSSIBLE TO DO IF THE PLUG IS INSERTED INCORRECTLY AND A RESET IS SELECTED ON THE GPU. ALSO IT IS POSSIBLE TO INSTALL THE PLUG OFFSET HORIZONTALLY AND VERTICALLY. OUR FIX AND WITH OUR PREVIUOUS INCIDENT OF THE SAME NATURE A YEAR AGO, WE ARE GOING TO INSTALL A MORE RIGID GUIDE , THE SAME AS THE 767 WITH NO CUT OUT.
